after Taking Metronidazole 500mgs 3 x daily for 14 days, having decreased vision and blurry vision along with ringing in the ear symptoms..
I have taken this med a few times and I experienced both blurred vision and ringing in the ears with it. My courses weren't as long as yours. The blurred vision went away once I finished, but I still have some ringing in my ears.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Jan 2018 • 2 answers
Updated 9 May 2016 • 1 answer
Is it normal to have blurry vision after taking Lexapro? I'm on day 2 of my 10mg pills and my vision
Updated 22 Jan 2019 • 2 answers
Updated 28 Feb 2019 • 1 answer
Posted 19 days ago • 0 answers